Alert archive / Michigan / Winter Storm Watches in 2011
Winter Storm Watch 2, NWS Gaylord, MI
NWS Gaylord, MI issued this winter storm watch at Feb 19, 2011, 3:53 AM EST for 19 counties in Michigan. It took effect at Feb 20, 2011, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 3:53 AM EST (08:53 UTC)
- In effect from
- Feb 20, 2011, 12:00 PM EST
- Expired
- Feb 20, 2011, 3:16 AM EST
- In force
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Crawford County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 35 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1848 m above ground
- 0-6 km bulk shear
- 123 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934 WWUS43 KAPX 190853 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 353 AM EST SAT FEB 19 2011 ...ONE STORM DEPARTS...ANOTHER SETS ITS EYES ON NORTHERN MICHIGAN... .AN AREA OF STRONG LOW PRESSURE WILL GRADUALLY PULL EAST OF THE REGION TODAY WITH WINDS AND LAKE EFFECT SNOWS DIMINISHING AS A RESULT. A BRIEF BREAK IN THE ACTIVE WEATHER IS EXPECTED TONIGHT BEFORE ANOTHER AREA OF LOW PRESSURE MOVES EAST FROM THE CENTRAL PLAINS SUNDAY TO THE GREAT LAKES REGION SUNDAY NIGHT AND MONDAY. THIS STORM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS TO MUCH OF NORTHERN LOWER MICHIGAN SUNDAY AND SUNDAY NIGHT. MIZ008-191500- /O.CON.KAPX.WS.W.0002.000000T0000Z-110219T1500Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 353 AM EST SAT FEB 19 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS WITH SNOW...BLOWING AND DRIFTING SNOW...AND STRONG WINDS. WINDS MAY CAUSE LOCALIZED TREE DAMAGE AND POWER OUTAGES...ESPECIALLY NEAR WHITEFISH BAY. HAZARDOUS WEATHER... * LAKE EFFECT SNOW WILL TAPER OFF DURING THE MORNING HOURS... WITH ONLY FLURRIES REMAINING BY AFTERNOON. NEAR BLIZZARD CONDITIONS ARE POSSIBLE THROUGH EARLY MORNING. * TOTAL SNOW ACCUMULATIONS OF 2 TO LOCALLY 5 INCHES ARE EXPECTED ...MAINLY NORTH OF M-28. * WIND GUSTS OF 40 TO 50 MPH...STRONGEST NEAR WHITEFISH BAY... WILL GRADUALLY DIMINISH THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MIZ020>036-041-042-191700- /O.NEW.KAPX.WS.A.0002.110220T1700Z-110221T1200Z/ LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE- KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...NORTHPORT...MANCELONA...GAYLORD... ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA... GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 353 AM EST SAT FEB 19 2011 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW COVERED ROADS. HAZARDOUS WEATHER... * SNOW IS EXPECTED TO MOVE INTO THE AREA FROM WEST TO EAST DURING THE DAY SUNDAY. THE HEAVIEST SNOWS ARE LIKELY SUNDAY EVENING THROUGH THE PRE DAWN HOURS ON MONDAY. * SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES ARE POSSIBLE BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ARNOTT
4 follow-up statements
554 WWUS43 KAPX 191511 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1011 AM EST SAT FEB 19 2011 ...ONE STORM DEPARTS...ANOTHER SETS ITS EYES ON NORTHERN MICHIGAN... .AN AREA OF STRONG LOW PRESSURE WILL GRADUALLY PULL EAST OF THE REGION TODAY WITH WINDS AND LAKE EFFECT SNOWS DIMINISHING AS A RESULT. A BRIEF BREAK IN THE ACTIVE WEATHER IS EXPECTED TONIGHT BEFORE ANOTHER AREA OF LOW PRESSURE MOVES EAST FROM THE CENTRAL PLAINS SUNDAY TO THE GREAT LAKES REGION SUNDAY NIGHT AND MONDAY. THIS STORM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS TO MUCH OF NORTHERN LOWER MICHIGAN SUNDAY AND SUNDAY NIGHT. MIZ008-191615- /O.EXP.KAPX.WS.W.0002.000000T0000Z-110219T1500Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 1011 AM EST SAT FEB 19 2011 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. WINDS AND SNOW SHOWERS WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON HOURS. $$ MIZ020>036-041-042-192300- /O.CON.KAPX.WS.A.0002.110220T1700Z-110221T1200Z/ LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE- KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...NORTHPORT...MANCELONA...GAYLORD... ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA... GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1011 AM EST SAT FEB 19 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW COVERED ROADS. HAZARDOUS WEATHER... * SNOW IS EXPECTED TO MOVE INTO THE AREA FROM WEST TO EAST DURING THE DAY SUNDAY. THE HEAVIEST SNOWS ARE LIKELY SUNDAY EVENING THROUGH THE PRE DAWN HOURS ON MONDAY. * SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES ARE POSSIBLE BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LAWRENCE
541 WWUS43 KAPX 192052 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 352 PM EST SAT FEB 19 2011 ...ANOTHER STORM SETS ITS EYES ON NORTHERN MICHIGAN... .DEVELOPING LOW PRESSURE OVER THE CENTRAL PLAINS OVERNIGHT WILL PUSH EASTWARD INTO THE OHIO VALLEY BY SUNDAY NIGHT...BRINGING THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS TO MUCH OF NORTHERN LOWER MICHIGAN SUNDAY AND SUNDAY NIGHT. MIZ020>036-041-042-201000- /O.CON.KAPX.WS.A.0002.110220T1700Z-110221T1200Z/ LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE- KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...NORTHPORT...MANCELONA...GAYLORD... ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA... GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 352 PM EST SAT FEB 19 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW COVERED ROADS. * GUSTY NORTHEAST WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW. HAZARDOUS WEATHER... * SNOW IS EXPECTED TO MOVE INTO THE AREA FROM WEST TO EAST DURING THE DAY SUNDAY. THE HEAVIEST SNOWS ARE LIKELY SUNDAY EVENING THROUGH THE PRE-DAWN HOURS ON MONDAY. * SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES ARE POSSIBLE BY MONDAY MORNING...WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL SOUTH OF M-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LAWRENCE
245 WWUS43 KAPX 200340 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1040 PM EST SAT FEB 19 2011 ...ANOTHER STORM SETS ITS EYES ON NORTHERN MICHIGAN... .LOW PRESSURE WILL DEVELOP OVER THE CENTRAL PLAINS OVERNIGHT THEN ADVANCE EASTWARD ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY BY SUNDAY NIGHT. THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS WILL BE FOUND NORTH OF THE LOW TRACK...ACROSS A GOOD PORTION OF NORTHERN LOWER MICHIGAN...SUNDAY AFTERNOON AND SUNDAY NIGHT. MIZ020>036-041-042-201100- /O.CON.KAPX.WS.A.0002.110220T1700Z-110221T1200Z/ LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE- KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...NORTHPORT...MANCELONA...GAYLORD... ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA... GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1040 PM EST SAT FEB 19 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW COVERED ROADS. * GUSTY NORTHEAST WINDS MAY PRODUCE BLOWING AND DRIFTING SNOW. HAZARDOUS WEATHER... * SNOW IS EXPECTED SPREAD NORTHEASTWARD INTO THE AREA DURING THE DAY SUNDAY...ESPECIALLY DURING THE AFTERNOON HOURS. THE HEAVIEST SNOWS ARE LIKELY SUNDAY EVENING THROUGH THE PRE-DAWN HOURS ON MONDAY. * SNOW ACCUMULATIONS IN EXCESS OF 8 INCHES ARE POSSIBLE BY MONDAY MORNING...WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL SOUTH OF M-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ADAM
418 WWUS43 KAPX 200816 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 316 AM EST SUN FEB 20 2011 ...SIGNIFICANT SNOW EXPECTED OVER PORTIONS OF NORTHERN LOWER MICHIGAN... .LOW PRESSURE...CURRENTLY DEVELOPING IN THE LEE OF THE ROCKY MOUNTAINS WILL MOVE EAST NORTHEAST INTO THE GREAT LAKES REGION LATE SUNDAY AND SUNDAY NIGHT. SNOW WILL DEVELOP AHEAD OF THIS SYSTEM DURING THE AFTERNOON SUNDAY WITH A PERIOD OF MODERATE TO POTENTIALLY HEAVY SNOW EXPECTED SUNDAY EVENING AND SUNDAY NIGHT. WHILE MOST AREAS OF NORTHERN LOWER MICHIGAN WILL SEE ACCUMULATING SNOWFALL...THE HEAVIEST SNOWS ARE EXPECTED SOUTH OF M-72. ADDITIONALLY...STRONG NORTHEAST WINDS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW THAT FALLS. MIZ020-025>036-041-042-201715- /O.UPG.KAPX.WS.A.0002.110220T1700Z-110221T1200Z/ /O.NEW.KAPX.WS.W.0003.110220T1700Z-110221T1200Z/ LEELANAU-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY... KALKASKA...GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC... LAKE CITY...HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN... STANDISH 316 AM EST SUN FEB 20 2011 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW COVERED ROADS. * NORTHEAST WIND GUSTS UP TO 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW. HAZARDOUS WEATHER... * SNOW WILL SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION SUNDAY AFTERNOON. SNOW...POSSIBLY HEAVY AT TIMES WILL OCCUR SUNDAY NIGHT. SNOW WILL TAPER TO SNOW SHOWERS EARLY MONDAY MORNING. * SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED IN THE WARNING AREA WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL SOUTH OF M-72. * SNOWFALL RATES MAY REACH ONE TO TWO INCHES PER HOUR AT TIMES SUNDAY EVENING AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MIZ021>024-201715- /O.UPG.KAPX.WS.A.0002.110220T1700Z-110221T1200Z/ /O.NEW.KAPX.WW.Y.0007.110220T1700Z-110221T1200Z/ ANTRIM-OTSEGO-MONTMORENCY-ALPENA- INCLUDING THE CITIES OF...MANCELONA...GAYLORD...ATLANTA...ALPENA 316 AM EST SUN FEB 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. IMPACTS... * HAZARDOUS TRAVEL CONDITIONS ARE LIKELY DUE TO REDUCED VISIBILITIES AND SNOW COVERED ROADS. * NORTHEAST WIND GUSTS UP TO 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW. HAZARDOUS WEATHER... * SNOW WILL MOVE INTO THE REGION LATE IN THE DAY SUNDAY WITH A PERIOD OF MODERATE SNOW EXPECTED SUNDAY NIGHT. * SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ACROSS THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WINTER WEATHER ADVISORY MEANS A COMBINATION OF SNOW AND WIND IS EXPECTED OR OCCURRING. THIS WILL RESULT IN SLICK TRAVEL CONDITIONS. && $$ ARNOTT
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this winter storm watch went out at Feb 19, 12:42 AM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 19, 12:42 AM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1242 AM EST SAT FEB 19 2011
.SYNOPSIS.../ISSUED AT 430 PM/
NORTHERN MICHIGAN WILL FALL INTO A LAKE EFFECT SNOW REGIME THIS
EVENING AS CONDITIONS SET UP WITH SUFFICIENT MOISTURE...COLD AIR AND
NORTHWEST FLOW OVER THE BIG WATERS. IT WILL BE SHORT
LIVED...HOWEVER...ENDING ON SATURDAY AS THE PATTERN SHIFTS IN
ADVANCE OF AN APPROACHING STORM SYSTEM. SAID STORM WILL BRING
SNOWFALL BACK TO THE REGION FOR SUNDAY THROUGH MONDAY...WITH SOME
SIGNIFICANT ACCUMULATIONS POSSIBLE IN MID AND NORTHERN MICHIGAN.
BERGER
&&
.SHORT TERM.../ISSUED AT 1020 PM/...TONIGHT
983 MB SFC LOW WORKING INTO QUEBEC AND RESULTING TIGHT PRESSURE
GRADIENT ACROSS MICHIGAN. AS ANTICIPATED...STRONGEST WINDS ALOFT
COMING THROUGH THE REGION NOW AND HAVE SEEN AN UPTICK IN WIND GUSTS
THIS EVENING WITH MANY STATIONS REPORTING GUSTS THROUGH THE 40 MPH
RANGE AT TIMES. NO WARNING CRITERIA WIND SPEEDS NOTED (SUSTAINED 40
MPH OR GUSTS TO 58 MPH) ALTHOUGH WINDS OF THAT MAGNITUDE ARE LIKELY
OCCURRING ALONG THE LAKE SUPERIOR SHORE GIVEN OBS JUST OFF TO THE
WEST. SO...WIND ADVISORY APPEARS TO BE WORKING OUT FOR THE MOST
PART.
AS FAR AS LAKE SNOW SHOWERS ARE CONCERNED...POCKET OF COLDEST AIR
ALOFT NOW SLIDING THROUGH NORTHERN MICHIGAN...850 MB TEMPS AS COLD
AS -20C OVER EASTERN LAKE SUPERIOR. SO NO SURPRISE THAT MODERATE TO
HEAVY SNOWS HAVE BEEN OCCURRING ALL EVENING ACROSS EASTERN UPPER
MICHIGAN...PARTICULARLY CHIPPEWA COUNTY. HOWEVER...TEMPERATURE/
MOISTURE GRADIENT IS VERY TIGHT WITH TEMPERATURES INCREASING QUICKLY
DOWN ACROSS NORTHERN LAKE MICHIGAN WHILE A WEDGE OF FAIRLY DRY
REMAINS LOCKED OVER THE LOWER LAKES. AS A RESULT...LAKE INDUCED
CLOUDS/SNOW SHOWERS OVER NORTHERN LOWER MICHIGAN WERE SLOW TO GET
GOING THIS EVENING...BUT FINALLY STARTING TO PICK UP AS COLDEST AIR
AND BETTER MOISTURE SAGS DOWN INTO NORTHERN LOWER.
REST OF TONIGHT...WINTER STORM WARNING FOR CHIPPEWA COUNTY WILL
STAND GIVEN THE ONGOING CONDITIONS THERE. ALSO...WITH SNOW SHOWERS
JUST STARTING TO RAMP UP OVER NW LOWER MICHIGAN...WILL LEAVE THE
WINTER WEATHER ADVISORY HEADLINE ALONE AS WELL FOR THE COMBINATION
OF ADVISORY WINDS AND BLOWING SNOW. AM MOST CONCERNED ABOUT MACKINAC
COUNTY DOWN INTO THE TIP OF THE MITT WHERE BANDS OF ARGUABLY SOME OF
THE BETTER LAKE SNOW SHOWERS HAVE BEEN/WILL BE SAGGING THROUGH OVER
THE NEXT SEVERAL HOURS. SEEMS PRUDENT TO ADD MACKINAC COUNTY AND THE
TIP OF THE MITT COUNTIES TO THE ADVISORY AS A RESULT.
CONDITIONS WILL IMPROVE MARKEDLY LATE OVERNIGHT AND SATURDAY MORNING
AS COLDEST STARTS TO GET SHOVED EAST OF THE REGION AND DRY AIR NOSES
IN FROM THE SOUTH/WEST.
&&
.LONG TERM.../ISSUED AT 430 PM/...SATURDAY AND BEYOND
SATURDAY THROUGH NEXT FRIDAY...A FAIRLY ACTIVE WEATHER PATTERN
APPEARS TO BE SHAPING UP OVER THE NEXT SEVERAL DAYS...ALTHOUGH IT
DOES LOOK LIKE THERE WILL BE A BREAK IN THE ACTION DURING THE
MIDDLE OF NEXT WEEK. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE
AROUND THE DETAILS OF THE STORM SYSTEM EXPECTED TO AFFECT THE AREA
SUNDAY INTO EARLY MONDAY THEN POPS LATE NEXT WEEK.
SATURDAY...INCREASING RIDGING AT THE SURFACE AND ALOFT IS THE THEME.
HOWEVER...PRESSURE GRADIENT IS STILL TIGHT ENOUGH TO PRODUCE GUSTY
WINDS THROUGH A GOOD PORTION OF THE DAY. OTHERWISE...A BIT OF
LINGERING MOISTURE EARLY ON (MEAN 850-700 MB RH ABOUT 60 PERCENT)
UNDER A NNW FLOW WILL LEAD TO NUMEROUS SNOW SHOWERS (WHITEFISH POINT
AND PARADISE AREAS) AND SCATTERED POPS OVER FAR NORTHWEST LOWER IN
THE MORNING. LITTLE TO NO ADDITIONAL ACCUMULATION IS EXPECTED. HIGHS
RANGING FROM THE MIDDLE 20S TO THE LOWER 30S.
SATURDAY NIGHT...HIGH PRESSURE HOLDS ON ACROSS THE REGION...AND WITH
DIMINISHING WINDS...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER
SINGLE DIGITS ABOVE ZERO AND THE TEENS. THERE WILL BE INCREASING
HIGH AND EVENTUALLY MID CLOUDS LATE OUT AHEAD OF THE STORM SYSTEM
POISED TO AFFECT THE AREA SUNDAY INTO SUNDAY NIGHT.
SUNDAY INTO SUNDAY NIGHT...ATTENTION WILL TURN TO A DEVELOPING AREA
OF LOW PRESSURE ORGANIZING IN THE LEE OF THE ROCKIES WHICH IS
EXPECTED TO INTERACT WITH NORTHERN STREAM ENERGY DROPPING SOUTH. THE
MAIN SURFACE LOW IS PROGGED TO RACE ACROSS THE PLAINS SUNDAY THEN
CONTINUE ON INTO THE NORTHERN OHIO VALLEY SUNDAY NIGHT...SPREADING
SNOW ACROSS THE REGION SUNDAY MORNING WHICH WILL LIKELY CONTINUE
INTO SUNDAY NIGHT. CONSIDERED ISSUING A WINTER STORM WATCH...BUT THE
COMBINATION OF NOT WANTING TO ADD CONFUSION TO ONGOING HEADLINES AND
THE FACT THAT ITS PRIMARILY A LATE FOURTH PERIOD AND FIFTH PERIOD
EVENT...OPTED TO HOLD OFF AT THIS TIME AND DEFER TO THE MIDSHIFT ON
MAKING THIS CALL. IT DOES LOOK LIKE MUCH OF THE AREA COULD RECEIVE
SEVERAL INCHES OF SNOW...THE HEAVIEST IS LIKELY TO FALL ACROSS
SOUTHEAST ZONES WITH LESSER AMOUNTS ACROSS EASTERN UPPER.
MONDAY...LINGERING POPS FROM OUTGOING STORM SYSTEM TO START THE DAY.
OTHERWISE...DRIER NORTHERLY FLOW SHOULD LEAD TO CLEARING DURING THE
DAY. HIGHS RANGING FROM THE UPPER TEENS NORTH TO THE MIDDLE 20S
SOUTH.
TUESDAY THROUGH FRIDAY...QUIET DURING THE MID WEEK PERIOD AS HIGH
PRESSURE AT THE SURFACE AND ALOFT PREVAILS FOR TUESDAY INTO
WEDNESDAY. SOME UNCERTAINTY THEREAFTER AS MODELS VARY ON EXTENT OF
MOISTURE RETURN ON BACK SIDE OF HIGH THURSDAY. MORE ENERGY MOVING
OUT OF THE PLAINS COULD POTENTIALLY LEAD TO ANOTHER AREA OF LOW
PRESSURE DEVELOPING ON FRIDAY. HIGHS MODERATING FROM THE 20S TUESDAY
INTO MAINLY THE 30S FOR WEDNESDAY INTO FRIDAY (IT MAY END UP BEING
COLDER ON FRIDAY DEPENDING UPON HOW THINGS SHAKE OUT AS ANOTHER SHOT
OF ARCTIC AIR WILL BE LURKING TO OUR NORTHWEST).
SULLIVAN
&&
.MARINE.../ISSUED AT 430 PM/
GALE FORCE WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT. WINDS WILL
THEN SLOWLY DECREASE ALONG NW LOWER MI COAST TOWARD MORNING AND
DURING THE DAY ON SATURDAY...AS HIGH PRESSURE STARTS TO BUILD IN
FROM THE WEST. LIGHT WINDS SATURDAY EVENING BECOMING NORTHEAST AND
INCREASING ON SUNDAY OUT AHEAD OF A STORM SYSTEM APPROACHING FROM
THE SOUTHWEST.
AJS
&&
.AVIATION.../ISSUED AT 1233 AM/...VALID FOR 06Z TAFS
SNOW SHOWERS AND WINDY CONDITIONS PRIMARY NEAR TERM CONCERNS...
BOTH BOTH WILL GRADUALLY WEAKEN THROUGH THE UPCOMING TAF PERIOD AS
INTENSE LOW PRESSURE OVER EASTERN CANADA PULLS EAST AND LOSES ITS
GRIP ON THE REGION WITH A RIDGE OF HIGH PRESSURE SETTLING IN BY
SATURDAY EVENING. WHILE SOME IFR SHSN HAVE RECENTLY IMPACTED
APN...EXPECT ANY RESTRICTIONS THROUGH THE REMAINDER OF THE
OVERNIGHT TO BE MVFR...AND LIKELY CONFINED TO PLN/TVC AS DOMINANT
SNOWBAND NOW SITS BETWEEN EACH OF THE TAF SITES. ANY SHSN SHOULD
TAPER TO FLURRIES BY SATURDAY MORNING WITH DRY CONDITIONS FROM
MID/LATE MORNING SATURDAY THORUGH THE END OF THE TAF PERIOD. SKIES
WILL ALSO SCATTER OUT...ESPECIALLY DURING THE AFTERNOON WITH
INCREASING MID/HIGH CLOUDS TOWARDS THE END OF THE TAF PERIOD.
NORTHWEST WINDS 20 TO 25KTS WITH GUSTS 30-35KTS WILL GRADUALLY
DIMINISH TOWARDS DAYBREAK WITH 15G25KTS FOR THE DAY ON SATURDAY.
WINDS WILL FURTHER DIMINISH SATURDAY EVENING...TO 10 KTS OR LESS.
ARNOTT/TBA
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
MIZ015>019-021>023-027-028.
WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR MIZ020-024-025-031.
WINTER STORM WARNING UNTIL 7 AM EST THIS MORNING FOR MIZ008.
LM...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR LMZ323-342-
344>346.
&&Hazardous weather outlook, Feb 18, 11:11 PM EST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1111 PM EST FRI FEB 18 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 191200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1111 PM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT STRONG NORTHWEST WINDS WILL CONTINUE ACROSS A GOOD PORTION OF NORTHERN MICHIGAN WITH GUSTS OF 45 MPH. PLEASE SEE THE LATEST WIND ADVISORY FOR FURTHER DETAILS. LAKE EFFECT SNOW SHOWERS ALONG WITH BLOWING AND DRIFTING SNOW WILL CONTINUE THROUGH THE NIGHT. NEAR BLIZZARD CONDITIONS WILL BE SEEN IN CHIPPEWA COUNTY. SEE THE LATEST WINTER WEATHER PRODUCTS FOR ADDITIONAL INFORMATION. IN ADDITION...GALE FORCE WINDS WILL OCCUR ON THE NEARSHORE WATERS OF LAKE MICHIGAN. SEE THE LATEST GALE WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE FORCE WINDS WILL CONTINUE ON THE NEARSHORE WATERS OF LAKE MICHIGAN SATURDAY. SEE MARINE FORECASTS FOR ADDITIONAL DETAILS. A WINTER STORM WILL LIKELY IMPACT NORTHERN MICHIGAN SUNDAY AND SUNDAY NIGHT. ACCUMULATING SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING...AND CONTINUE INTO SUNDAY NIGHT. IF YOU HAVE TRAVEL PLANS LATE THIS WEEKEND...MONITOR THE LATEST FORECASTS FOR ADDITIONAL INFORMATION. ANOTHER STORM SYSTEM MAY AFFECT NORTHERN MICHIGAN FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ON WIND AND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. LAWRENCE/AJS/ADAM
In the hours before
Local storm report, Feb 18, 10:01 PM EST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1001 PM EST FRI FEB 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM NON-TSTM WND GST 2 E LUZERNE 44.62N 84.23W
02/18/2011 M47 MPH OSCODA MI TRAINED SPOTTER
&&
LOCKERLocal storm report, Feb 18, 10:14 PM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1014 PM EST FRI FEB 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM NON-TSTM WND GST 6 ENE THOMPSONS HARBOR 45.37N 83.45W
02/18/2011 M58 MPH LHZ348 MI C-MAN STATION
MEASURED AT PRESQUE ISLE LIGHTHOUSE
&&
LOCKERLocal storm report, Feb 19, 12:05 AM EST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1205 AM EST SAT FEB 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM NON-TSTM WND GST 2 NNE LEELANAU STATE PA 45.21N 85.55W
02/18/2011 M55.00 MPH LEELANAU MI C-MAN STATION
MEASURED AT GRAND TRAVERSE LIGHTHOUSE
0352 AM NON-TSTM WND GST 1 S MACKINAC ISLAND 45.84N 84.64W
02/18/2011 M51.00 MPH LHZ345 MI MESONET
MEASURED ON SOUTH END
0618 AM NON-TSTM WND GST NNE DETOUR VILLAGE 45.99N 83.90W
02/18/2011 M49.00 MPH LSZ322 MI C-MAN STATION
1226 PM NON-TSTM WND GST GLEN ARBOR 44.90N 86.00W
02/18/2011 M49.00 MPH LEELANAU MI MESONET
SLEEPING BEAR BAY
0148 PM NON-TSTM WND GST 5 NE SEUL CHOIX POINT 45.98N 85.85W
02/18/2011 M45.00 MPH MACKINAC MI C-MAN STATION
0157 PM NON-TSTM WND GST WEST BRANCH 44.28N 84.24W
02/18/2011 M49.00 MPH OGEMAW MI MESONET
0228 PM NON-TSTM WND GST 6 W ALPENA 45.07N 83.56W
02/18/2011 M47.00 MPH ALPENA MI ASOS
ALPENA COUNTY REGIONAL AIRPORT
0232 PM NON-TSTM WND GST 3 E HURON BEACH 45.49N 84.05W
02/18/2011 M59.00 MPH PRESQUE ISLE MI MESONET
HAMMOND BAY
0238 PM NON-TSTM WND GST 2 NNW PELLSTON 45.59N 84.80W
02/18/2011 M51.00 MPH EMMET MI ASOS
PELLSTON REGIONAL AIRPORT
0256 PM NON-TSTM WND GST 4 NW OSCODA 44.46N 83.39W
02/18/2011 M54.00 MPH IOSCO MI AWOS
OSCODA-WURTHSMITH AIRPORT
0310 PM NON-TSTM WND GST 8 E AU GRES 44.04N 83.53W
02/18/2011 M62.00 MPH LHZ421 MI C-MAN STATION
MEASURED AT GRAVELLY SHOALS LIGHT
0315 PM NON-TSTM WND GST 5 ENE MANISTEE 44.93N 84.97W
02/18/2011 M48.00 MPH ANTRIM MI AWOS
MANISTEE COUNTY-BLACKER AIRPORT
0319 PM NON-TSTM WND GST 7 NE HOUGHTON LAKE 44.37N 84.66W
02/18/2011 M47.00 MPH ROSCOMMON MI ASOS
ROSCOMMON COUNTY AIRPORT
0323 PM NON-TSTM WND GST LELAND 45.02N 85.77W
02/18/2011 M48.00 MPH LEELANAU MI MESONET
0325 PM NON-TSTM WND GST 2 ENE ELLSWORTH 45.18N 85.21W
02/18/2011 M49.00 MPH CHARLEVOIX MI CO-OP OBSERVER
0342 PM NON-TSTM WND GST 4 E BARBEAU 46.28N 84.20W
02/18/2011 M48.00 MPH LSZ322 MI C-MAN STATION
0354 PM NON-TSTM WND GST 2 W CHEBOYGAN 45.64N 84.51W
02/18/2011 M45.00 MPH CHEBOYGAN MI AWOS
CHEBOYGAN COUNTY AIRPORT
0400 PM NON-TSTM WND GST IRONTON 45.26N 85.20W
02/18/2011 M52.00 MPH CHARLEVOIX MI MESONET
0415 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
02/18/2011 M52.00 MPH ALPENA MI C-MAN STATION
ALPENA HARBOR LIGHT
0427 PM NON-TSTM WND GST ROGERS CITY 45.42N 83.81W
02/18/2011 M49.00 MPH PRESQUE ISLE MI MESONET
ROGERS CITY MARINA
0452 PM NON-TSTM WND GST WHITEFISH POINT 46.75N 84.98W
02/18/2011 M49.00 MPH CHIPPEWA MI C-MAN STATION
GUST OF EQUAL MAGNITUDE ALSO OCCURRED AT 652 PM
0500 PM NON-TSTM WND GST 1 SW GAYLORD 45.02N 84.69W
02/18/2011 M52.00 MPH OTSEGO MI ASOS
GAYLORD REGIONAL AIRPORT
0515 PM NON-TSTM WND GST CHARLEVOIX 45.32N 85.26W
02/18/2011 M48.00 MPH CHARLEVOIX MI AWOS
CHARLEVOIX MUNICIPAL AIRPORT
0552 PM NON-TSTM WND GST TAWAS POINT STATE PARK 44.25N 83.45W
02/18/2011 M46.00 MPH IOSCO MI C-MAN STATION
0600 PM NON-TSTM WND GST MACKINAW CITY 45.78N 84.73W
02/18/2011 M68.00 MPH EMMET MI MESONET
TIME UNKNOWN
0600 PM NON-TSTM WND GST MIO 44.66N 84.13W
02/18/2011 M45.00 MPH OSCODA MI PARK/FOREST SRVC
0631 PM NON-TSTM WND GST PETOSKEY 45.38N 84.96W
02/18/2011 M45.00 MPH EMMET MI MESONET
0652 PM NON-TSTM WND GST 6 ENE THOMPSONS HARBOR 45.37N 83.45W
02/18/2011 M64.00 MPH LHZ348 MI C-MAN STATION
PRESQUE ISLE LIGHTHOUSE
0708 PM NON-TSTM WND GST ATLANTA 45.00N 84.15W
02/18/2011 M46.00 MPH MONTMORENCY MI PARK/FOREST SRVC
0752 PM NON-TSTM WND GST 4 N HARRISVILLE 44.71N 83.30W
02/18/2011 M48.00 MPH ALCONA MI C-MAN STATION
STURGEON POINT LIGHT
0906 PM NON-TSTM WND GST 1 E MACKINAW CITY 45.78N 84.72W
02/18/2011 M51.00 MPH LHZ345 MI C-MAN STATION
0952 PM NON-TSTM WND GST 1 NNE CHEBOYGAN 45.66N 84.46W
02/18/2011 M46.00 MPH CHEBOYGAN MI C-MAN STATION
CHEBOYGAN CRIB LIGHTHOUSE
0955 PM NON-TSTM WND GST 1 SE KINROSS 46.26N 84.47W
02/18/2011 M46.00 MPH CHIPPEWA MI AWOS
CHIPPEWA COUNTY INTERNATIONAL AIRPORT
1012 PM NON-TSTM WND GST 3 E SAULT STE. MARIE 46.49N 84.30W
02/18/2011 M47.00 MPH LSZ322 MI C-MAN STATION
1015 PM NON-TSTM WND GST 1 SSW ROGERS CITY 45.41N 83.81W
02/18/2011 M45.00 MPH PRESQUE ISLE MI AWOS
PRESQUE ISLE COUNTY AIRPORT
1024 PM NON-TSTM WND GST 4 NNW BAY MILLS 46.49N 84.63W
02/18/2011 M61.00 MPH LSZ322 MI C-MAN STATION
POINT IROQUOIS
1024 PM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
02/18/2011 M56.00 MPH LSZ322 MI C-MAN STATION
SOUTHWEST PIER
1036 PM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
02/18/2011 M52.00 MPH CHIPPEWA MI C-MAN STATION
1052 PM NON-TSTM WND GST 1 SW SAULT STE. MARIE 45.72N 85.53W
02/18/2011 M52.00 MPH CHARLEVOIX MI ASOS
SANDERSON FIELD
&&
EARLY MORNING WINDS OCCURRED WITH A COLD FRONTAL PASSAGE.
OTHERWISE...THESE WINDS OCCURRED IN THE WAKE OF A STRONG LOW PRESSURE
SYSTEM THAT PASSED JUST NORTH OF THE GREAT LAKES.
JHLocal storm report, Feb 19, 1:02 AM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
102 AM EST SAT FEB 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM NON-TSTM WND GST 6 ENE THOMPSONS HARBOR 45.37N 83.45W
02/18/2011 M71 MPH LHZ348 MI C-MAN STATION
PRESQUE ISLE LIGHTHOUSE. WIND EQUIPMENT 111 FT ABOVE THE
SURFACE.
&&
JHLocal storm report, Feb 19, 2:03 AM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
203 AM EST SAT FEB 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM NON-TSTM WND GST 1 W OSSINEKE 44.91N 83.45W
02/19/2011 M63 MPH ALPENA MI TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 10:20 AM EST | Small Craft Advisory | APX | 6 hr |
Nearby
Winter Storm Watches in Michigan, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.